Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rukahscap

side affects of the regimen iplease help!

Does anybody else seem to have blotchy skin while using the regimen i've been on it since late june and am 95% clear just little bumps on jaw line. I have light tan skin and am full of white blotches and a few red ones. I just wanted to know if anyone else expierences this and how long till my skin looks uniform!?!

Share this post


Link to post
Share on other sites

white blotches? Umm, i'm 90% sure that's not acne-related...When people get darker in the sun, some of their pigment doesn't change. As for the red blotches, they're probably from the sun as well...

They could be scars. Give it a few weeks. If not you can get yourself a prescription to rid them.

Share this post


Link to post
Share on other sites

i dont think the blotches are scars it was about the size of lipstick mark and its gradualy srhinking but was just curious what it might be. I never had problems with white blotches on my face till i started the regimen. Oh well it might just be puberty and in time everything will be right.

Share this post


Link to post
Share on other sites

What other products are you using with the regimen - are you using a sunblock? Are these white blotches the colour of your skin without a tan or are they lighter than your natural colour?

Share this post


Link to post
Share on other sites

My skin is naturally tan (light) and yes the blotches are lighter than my normal skin tone. I'am using Mary Kay velocity face wash and On the spot.

And both work great. I dont think the products are the ones causing the spots. I got them after going on vacation to mexico humid and very hot.

But they last a long time.

Share this post


Link to post
Share on other sites

My brother used to get "sun spots" (that's what we called them) from being out in the sun too much. Little white patches on his nose and shoulders mostly. He was very young - way too young for puberty or acne, so I know it wasn't due to any products. His always faded (or darkened I guess...) during the winter.

Since you mentioned Mexico, maybe you were in the sun more than normal???

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×